# SDR MASA2011122364251

- Difficulty date: December 19, 2011
- Submitted: December 23, 2011
- Operation: Air carrier
- Aircraft: N918FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15018
- Aircraft time: 19,846 hours, 15,999 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Filter
- Condition: Dirty
- Location: Ac Pack
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

OIL SMELL COMING FROM LEFT PACK.  R2 RECIRC FILTERS, OPS GOOD.
